Hail, Talbot
- When
- July 29, 2:45 PM EST
- Where
- Talbot County, Queen Anne
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 38.920, -75.970
A severe thunderstorm produced dime to nickel size hail in Queen Anne.
A nearly stationary frontal boundary acted as a focusing mechanism for thunderstorms throughout the day on the 29th in Maryland.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A nearly stationary frontal boundary acted as a focusing mechanism for thunderstorms throughout the day on the 29th in Maryland.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 29, 9:37 AM EST, 5 hours 8 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1037 AM EDT SUN JUL 29 2007 .SYNOPSIS... A COLD FRONT WILL SLOWLY SETTLE SOUTHWARD ACROSS OUR AREA TODAY, HOWEVER, IT WILL TAKE AWHILE TO CLEAR THE ENTIRE REGION. THEREFORE BY TUESDAY MORNING THE FRONT SHOULD HAVE SETTLED SOUTH OF THE REGION WITH A SLIGHTLY DRIER AIR MASS ARRIVING. THE MIDDLE OF THE WEEK IS FORECAST TO HAVE A FAIRLY LARGE RIDGE OF HIGH PRESSURE ALOFT SPREAD EAST AND REMAIN ACROSS MOST OF THE EASTERN UNITED STATES. THIS RIDGE IS THEN EXPECTED TO BE SUPPRESSED SLOWLY SOUTH TOWARD THE END OF THE WEEK WITH A COLD FRONT PASSING THROUGH OUR AREA AROUND FRIDAY NIGHT. && .NEAR TERM /THROUGH 6 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS HAVE BEEN CONFINED MAINLY TO THE EASTERN SHORE OF MD, CENTRAL DE AND EASTERN PA. WE HAVE ADJUSTED POPS, TDS, SKY COVER AND TEMPS TO REFLECT CURRENT TRENDS. SOME OF THESE STORMS HAVE PRODUCED LOTS OF LIGHTNING AS WELL AS HEAVY RAINFALL. SOME AREAS MAY SEE UPWARDS OF 0.50 INCH IN AND AROUND THUNDERSTORMS. WITH THE LACK OF WINDS THROUGHOUT THE REGION, THESE STORMS HAVE MOVED LITTLE OVER THE PAST FEW HOURS. BE AWARE OF THE CONDITIONS AROUND YOU REACT ACCORDINGLY. REST OF THE DISCUSSION STILL LOOKS VALID SO HAVE LEFT IT AS IS. THE GFS INIT AT BOTH H8 AND H5 LOOKED BETTER THAN THE WRF-NMM. ALSO THE GFS IS HANDLING THE ONGOING CONVECTION TO OUR WEST BETTER THAN THE WRF-NMM AND WILL BE FOLLOWED. THE COLD FRONT HAS EASED INTO THE NRN PART OF OUR CWA AND COUPLED WITH OUTFLOW BOUNDARIES FROM ONGOING CONVECTION SHLD ACT AS FOCI FOR SHRAS AND TSRAS TDY. THE WELL TIMED FOR MAXIMUM CONVECTION SHORT WAVE ON YESTERDAY/S RUN HAS BEEN BUMPED UP A BIT AND IS NOW EXPECTED TO CLEAR OUR CWA DURG THE FIRST HALF OF THE AFTN. LATEST MSAS AND LAPS ANALYSES CONT TO SHOW OUR CWA UNSTABLE ENUF TO SUPPORT CONVECTION RIGHT NOW. THE FASTER TIMING OF THE SHORT WAVE IS SPREADING MORE DEBRIS CLOUDINESS OUR WAY AND WILL GIVE US LESS OF A CHANCE TO COOK FURTHER AN ALRDY UNSTABLE AIR MASS. ALSO WITH NO CAP THIS WILL REDUCE THE THREAT FOR SVR WX TDY. WE MUST SAY WE WERE FAIRLY IMPRESSED OR BEMUSED WITH THE INSTAB THAT THE GFS CRANKS FOR TDY (LI TO -11C, TTS TO ABT 50C AND EVEN A MID LVL LAPSE RATE THAT JUMPS TO 6C/KM). THIS PART OF THE GFS LOOKS OVERDONE AS THIS IS ACCOMPLISHED BY CREATING A POCKET OF -11C AIR OVER OUR CWA AT H5. WE DO NOT SEE THIS UPSTREAM, SUPPORT FROM THE UKMET OR SEE A DYNAMIC ENUF PROCESS TO PRODUCE THIS COOLING NOR WAS THE GFS INIT TOO WARM UPSTREAM. THE FCST SOUNDINGS ALSO ARE PRETTY MUCH MOIST TO THE GILLS WITHOUT ANY DRY AIR AND ITS GOING TO MAKE IT TOUGH TO GET PULSE TYPE SEVERE STORMS. THE GREATER CONCERN REMAINS THE THREAT FOR HVYR RAIN AS THE FCSTD WINDS ALF ARE L/V. WHILE NOT DISCOUNTING THIS THE CLASSIC HVY RAIN PRODUCERS THIS TIME OF YEAR USUALLY HAVE A BACKWARD PROPAGATING PRODUCING LLJ WHICH THIS ONE DOES NOT BECAUSE THERE ARE NO WINDS AT ALL. SO THIS IS A LVL BELOW WITH REALLY MEANDERING TSRAS PRODUCING HVY DOWNPOURS. MOST OF OUR CWA DID NOT HAVE RAIN YDA AND WHL WE BELIEVE THAT EITHER URBAN SMALL STREAM ADVYS OR A FEW FFW MAY BECOME NECESSARY...THE EARLIER ARRIVING OF THE PCPN AND THE GUST FRONTS THAT THE TSRAS WILL PRODUCE SHOULD JUST WRING THEM OUT WHERE THEY ARE (FOR NOW) AND REDUCE THE TRAINING THREAT. THUS A WIDESPREAD THREAT OF FLOODING DOES NOT APPEAR IMMINENT FOR NOW AND NO FFA WILL BE ISSUED. WE WILL CONT THE HVY RAIN ENHANCED WORDING IN THE ZONES AND ALSO TALK ABT THE FLOODING PTNL IN THE HWO. AS FOR WHERE (THE HVY RAIN WILL BE) THE SREF MEAN SUPPORTS PRETTY MUCH OUR ENTIRE CWA, BUT GIVEN THE ONGOING CONVECTION AND THE POSN OF THE FNT WE BELIEVE THE GREATER THREAT FOR HVYR RAIN FOR TDY IS ACRS THE DELAWARE VLY WITH THE AXIS SHIFTING SEWD TNGT. WE NORMALLY BELIEVE THAT THE GFS MOS CLOUD COVER IS OVERDONE ON DAYS LIKE THIS, BUT GIVEN WHAT IS GOING ON UPSTREAM...WE WILL ACCEPT THE CLOUDIER FCST AND TONED DOWN MAX TEMPS. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... WITH THE FRONTAL BOUNDARY LINGERING IN OUR CWA AND INSTAB FCSTD TO CONT AT BOTH THE SFC AND ALF DO NOT THINK THIS EVE WILL BE AS QUIET AS NOW. WE WILL CATCH A BREAK WE BELIEVE IN THAT THE STGR SHORT WAVE OF THIS NGT WILL BE REPLACED BY A WEAKER ONE SUN NGT. ALSO IT WILL NOT COINCIDE AS WELL AS TNGT/S WITH THE GREATER AXIS OF INSTAB. NEVERTHELESS WE WILL BE SLOW TO END THE PCPN OVERNIGHT AND LOWER THE POPS. WE BELIEVE THERE STILL COULD BE SOME LINGERING HVY DOWNPOURS INTO THIS EVE. THE GENERALLY HIER ETA MOS LOOKS BETTER FOR MIN TEMPS AS THE FNT WILL BE STILL IN OUR VICINITY. ON MON THE WRF-NMM (SREFS) AND GFS HAVE FLIPPED WITH THE SLIGHTLY FASTER MOVEMENT OF THE CDFNT BY THE GFS AND THUS THE GREATER CHC FOR TSRAS IN THE ERN PART OF OUR CWA. THIS IS GENERALLY SUPPORTED BY THE CAN RGEM AND ALSO THE UKMET. SO WE DID KEEP A W-E POP GRADIENT ACRS OUR CWA WITH THE HIEST POPS TO THE E. UNLIKE TDY THERE WILL BE SOME MID LVL DRY AIR FCSTD TO BE AROUND WITH A THETA E DROP OF ABT 20C ALF. WE MIGHT SEE SOME PULSE TYPE SVR STORMS. WE/LL HAVE TO SEE HOW MUCH SEWD PROGRESSION THE FNT MAKES IN OUR CWA AS TO THE GREATER AREA OF CONCERN, BUT RIGHT NOW WE WOULD BE FAVORING THE SEWN PART OF OUR CWA. WITH MORE SUNSHINE EXPECTED WE WILL SWITCH OUR MOS ALLEGIANCE TO THE GFS AS IT HAS HIER MAX TEMPS AND ABT 90F IS DOABLE ON THE COASTAL PLAIN WITH SFCNT SUNSHINE AND FCSTD 1000-850 THICK. UNLIKE TNGT WE EXPECT THE TSRAS AND PCPN TO DIMINSH MORE RAPIDLY AS THERE WILL BE A NW FLOW ALF (SHORT WAVES E) AND NOT AS MUCH FCSTD INSTAB. && .LONG TERM /TUESDAY THROUGH SATURDAY/... HEIGHTS RISE OVER THE MID WEST IN RESPONSE TO THE BUILDING HOT AIR RIDGE WITH HEIGHTS OW 591DAM WHICH ISNT BLISTERING BY ANY MEANS. THE 576 THICKINGESS HEIGHTS ARE OVER THE OHIO VALLEY WITH THE 582DM OVER THE DESERT WEST. HIGH TEMPERATURES KEEPING THE THERMOMETER ON THE EDGE NEAR 90 DEGREES BUT TOWARD THE END OF THE WEEK, THE GFS WANTS TO BEGIN A HEAT WAVE OVER THE PLAINS AND EASTERN STATES. THE UPPER RIDGE FALLS TO PIECES AS IT MOVES TO THE EAST. THE EASTERN EXTENSION OF THE RIDGE IS ATTEMPTING TO MOVE TO THE ATLANTIC COAST BUT THE HIGH HEAT SHOULD REMAIN WEST. WE FINALLY HAVE THE 576 THICKNESS EDGE MOVE TO PA BY SUNDAY BUT THEN GETS DEPRESSED SOUTH SHORTLY SOUTHTHEREAFTER. AN UNUSUAL ZONAL FLOWS THEN SETS UP TOWARD THE END OF NEXT WEEK. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... WITH MOISTURE IN PLACE AND A S/W WORKING THROUGH THE REGION TODAY, MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP COMPARED TO THE LAST DAY OR TWO. WHILE I INSERTED A LOT OF VCSHS IN THE TAFS I PRODUCED LAST NIGHT, I WENT WITH MORE TEMPOS AND EVEN PREVAILING THIS MORNING IN RESPONSE TO THE GREATER PRECIPITATION THREAT. LOOKING ACROSS ALL THE TERMINALS, VFR AND MVFR ARE COMMON AT THIS HOUR. I WOULD THINK THIS THEME WOULD BE MOST PREVALENT DURING THE VALID FORECAST PERIOD. BUT WITH SOME OF THE THUNDERSTORMS EXPECTED TO BE ON THE STRONG SIDE, TEMPORARY IFR CONDITIONS CAN NOT BE RULED OUT. BASED ON A PERFECT MODEL WORLD, THE BEST CHANCE OF PRECIPITATION AND SUBSEQUENT RESTRICTIONS APPEARS TO BE ACROSS THE SOUTHERN CWA THIS MORNING, THEN SHIFTS ACROSS THE NORTH LATER TODAY AS THE S/W MAKES A RUN FOR CANADIAN BORDER. BEYOND THE TAF PERIOD...THERE WILL BE A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING CONVECTION TOMORROW AND TUESDAY AS A SLOW MOVING COLD FRONT CROSSES THE REGION. SOME OVERNIGHT VISIBILITY RESTRICTIONS LOOK PROBABLE AS WELL. A WEAK AREA OF HIGH PRESSURE IS FORECAST TO BUILD ACROSS THE TERMINALS ON WEDNESDAY AND THURSDAY. && .MARINE... WEVE HAD A QUIET PERIOD ON THE WATERS SINCE LAST MONDAY WHEN GALES WERE NEEDED. THE NON-EVENTFUL SOUTH TO SOUTHEAST FLOW HAS BEEN WITH US FOR ALMOST A FULL WEEK NOW AND WITH THE COLD FRONT NOT EXPECTED UNTIL MONDAY NIGHT, WELL HAVE IT FOR ANOTHER 36 HOURS. NO HEADLINES ARE NEEDED THIS MORNING. SEAS WILL BE THREE FEET OR LESS THROUGH THE FORECAST PERIOD AND WINDS WILL BE 15 KT OR LESS. THE COLD FRONT LOOKS PRETTY WEEK FOR MONDAY NIGHT ALTHOUGH IT WILL SWITCH WINDS TO A MORE NORTHERLY COMPONENT. && .HYDROLOGY... RECENT DRY WX HAS SET THE FFA BAR PRETTY HIGH, BUT 4 PCPN EVENT (WHL NOT ON A LARGE SCALE) IS DOABLE TDY. THIS DOES NOT HAVE THE ORGANIZED/WIDESPREAD LOOK OF WAA ALG A FRONTAL BOUNDARY EVENT... MORE LIKE A SEVERE WEATHER EVENT WHERE WIDELY SCATTERED FLOODING PBLMS MAY BE THE ISSUE TDY AND PSBLY ALSO ON MON. WE WILL MENTION HVY RAIN PTNL IN THE HWO BUT HOLD OFF ON ANY FFA BECAUSE OF THE LACK OF AREAL CVRG INVOLVED. && .EQUIPMENT... KDIX IS NOW BACK IN SERVICE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI/GORSE NEAR TERM...GIGI/MEOLA SHORT TERM...GIGI LONG TERM...JAE AVIATION...KRUZDLO MARINE...KRUZDLO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT SUN JUL 29 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-301000- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 400 AM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT LOCALLY HEAVY RAIN WILL CAUSE URBAN AND POOR DRAINAGE FLOODING THROUGH TONIGHT AND MAY CAUSE SOME ROAD CLOSURES. WHILE A FLASH FLOOD WATCH IS NOT CURRENTLY IN EFFECT, A FEW ISOLATED LOCATIONS COULD HAVE SMALLER STREAM FLOODING. ISOLATED AMOUNTS COULD REACH AS HIGH AS AROUND 4 INCHES. EXPECT FREQUENT LIGHTNING ALSO FROM THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR MORE HEAVY RAIN AND POTENTIALLY STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING EXISTS FOR MONDAY. IF ENOUGH SUNSHINE OCCURS, A FEW OF THE STORMS MIGHT REACH SEVERE LIMITS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-301000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE BE WARY OF THE LIGHTNING THREAT FROM ANY THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE BE WARY OF THE LIGHTNING THREAT FROM THUNDERSTORMS ON MONDAY. IN ADDITION A COUPLE OF STORMS COULD REACH SPECIAL MARINE WARNING WIND CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. TFG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 955 AM EDT SUN JUL 29 2007 DEZ001-002-MDZ008-012-015-NJZ016>019-PAZ060>062-067>071-291600- NEW CASTLE-KENT DE-CECIL-KENT MD-QUEEN ANNES-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...ELKTON... CHESTERTOWN...CENTREVILLE...PENNSVILLE...GLASSBORO...CAMDEN... CHERRY HILL...MOORESTOWN...MOUNT HOLLY...READING...ALLENTOWN... BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN... MEDIA 955 AM EDT SUN JUL 29 2007 ...SHOWERS AND THUNDERSTORMS WITH TORRENTIAL DOWNPOURS... A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SLOWLY MOVE NORTHEASTWARD ACROSS THE REGION THROUGH MIDDAY. SINCE THE MOVEMENT OF THIS ACTIVITY IS RATHER SLOW AND AN ABUNDANCE OF MOISTURE IS PRESENT IN THE ATMOSPHERE, TORRENTIAL DOWNPOURS WILL OCCUR. THE HEAVY RAINFALL WILL PRODUCE SOME AREAS OF FLOODING, PARTICULARLY ON ROADS AND IN POOR DRAINAGE AREAS. IN ADDITION, THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER, IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. GORSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1118 AM EDT SUN JUL 29 2007 NJZ009-015-291615- HUNTERDON-MERCER- 1118 AM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTERDON AND NORTHERN MERCER COUNTIES... AT 1115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHWEST OF TRENTON...MOVING NORTHEAST AT ABOUT 10 MPH. THE THUNDERSTORM WILL BE NEAR SAND BROOK AROUND 1125 AM AND HOPEWELL AROUND 1135 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS UP TO 40 MPH ARE POSSIBLE, AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: GORSE
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1118 AM EDT SUN JUL 29 2007 NJZ009-015-291615- HUNTERDON-MERCER- 1118 AM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTERDON AND NORTHWESTERN MERCER COUNTIES... AT 1115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHWEST OF TRENTON...MOVING NORTHEAST AT ABOUT 10 MPH. THE THUNDERSTORM WILL BE NEAR SAND BROOK AROUND 1125 AM AND HOPEWELL AROUND 1135 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS UP TO 40 MPH ARE POSSIBLE, AND FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: GORSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1255 PM EDT SUN JUL 29 2007 NJZ021>023-027-291815- ATLANTIC-CAPE MAY-CUMBERLAND-SOUTHEASTERN BURLINGTON- 1255 PM EDT SUN JUL 29 2007 ...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...SOUTHEASTERN BURLINGTON...CAPE MAY AND CUMBERLAND COUNTIES... AT 1252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS STRETCHED FROM SOUTHEASTERN BURLINGTON COUNTY ALL THE WAY DOWN TO EASTERN CUMBERLAND COUNTY. THESE STORMS HAVE BECOME ENHANCED BY A SEA BREEZE FRONT AND ARE SLOWLY MOVING NORTHWARD. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. FORECASTER: GORSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 127 PM EDT SUN JUL 29 2007 NJZ010-012-013-015-020>023-027-291900- ATLANTIC-CAPE MAY-CUMBERLAND-MERCER-MIDDLESEX-OCEAN-SOMERSET- SOUTHEASTERN BURLINGTON-WESTERN MONMOUTH- 127 PM EDT SUN JUL 29 2007 ...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAPE MAY...CUMBERLAND...MERCER...MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES... AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF PERTH AMBOY TO 29 MILES NORTH OF ATLANTIC CITY TO 17 MILES SOUTH OF VINELAND. THESE STORMS ARE NEARLY STATIONARY. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: AMC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 311 PM EDT SUN JUL 29 2007 MDZ019-020-292000- CAROLINE-TALBOT- 311 PM EDT SUN JUL 29 2007 ...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND TALBOT COUNTIES... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 38 MILES SOUTHWEST OF DOVER...MOVING NORTH AT 15 MPH. THE THUNDERSTORM WILL BE NEAR CORDOVA AROUND 335 PM AND DENTON AROUND 345 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: AMC
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
A severe thunderstorm produced dime to nickel size hail in Queen Anne.
Walnut size hail fell in Tuckahoe State Park near the border with Talbot County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2007Every state in 2007This day in weather historyWarnings in Maryland, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 52462, 52463.